MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION STONE CONE; DISLODGER, STONE, FLEXIBLE
Model Number M0063903100
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0501 captures the reportable event of coil detachment.Impact code f23 captures the reportable event of unexpected medical intervention.
 
Event or Problem Description
It was reported that a stone cone coil retrieval was used during the procedure.Reportedly, the retrieval coil distal tip fractured while still in situ.The tip was successfully retrieved, and no components were left in situ.There were no patient complications.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0501 captures the reportable event of coil detachment.Impact code f23 captures the reportable event of unexpected medical intervention.Block h11: investigation results: the product was not returned for analysis therefore technical analysis could not be performed; however, media analysis shows that the distal end of the coil is fractured.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.The ifu states that if resistance is encountered while attempting to withdraw the coil do not exert excessive force.To release the object from the device, advance the sheath to straighten the coil and remove the device.With all the available information, boston scientific concludes that the reported event was confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Based on the investigation results, record review revealed no additional information related to the complaint.The results of record reviews did not provide evidence of a probable cause.This investigation was unable to determine a probable cause for the complaint event.Taking all available information into consideration an investigation conclusion code of cause not established was assigned to this investigation.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Block h2: correction: block h11 (investigation results).Blocks d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: device code a0501 captures the reportable event of coil detachment.Impact code f23 captures the reportable event of unexpected medical intervention.Block h11: investigation results the product was not returned for analysis therefore technical analysis could not be performed; however, media analysis shows that the distal end of the coil is fractured.A labeling review was performed and, from the information available, this device was used per the instructions for use (ifu) / product label.The ifu states that if resistance is encountered while attempting to withdraw the coil do not exert excessive force.To release the object from the device, advance the sheath to straighten the coil and remove the device.A risk review was completed and confirmed that the event of coil detachment of device or device component was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.With all the available information, boston scientific concludes that the reported event was confirmed.A review of the manufacturing documentation for this device revealed that no anomalies or deviations related to the event occurred during manufacturing.Based on the investigation results, record review revealed no additional information related to the complaint.The results of record reviews did not provide evidence of a probable cause.This investigation was unable to determine a probable cause for the complaint event.Taking all available information into consideration an investigation conclusion code of cause not established was assigned to this investigation.

Brand Name
STONE CONE
Common Device Name
DISLODGER, STONE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
LAKE REGION MEDICAL
31c butterfield trail
el paso TX 79906
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key24203052
Report Number2124215-2026-05103
Device Sequence Number14842360
Product Code FGO
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM0063903100
Device Catalogue Number390-310
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/18/2026
04/22/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date04/10/2026
05/12/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown